Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 91, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 11, 2005, 4:00 PM CDT for Walworth County, Wisconsin. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2005, 4:00 PM CDT (21:00 UTC)
- Expired
- Jun 11, 2005, 4:23 PM CDT
- In force
- 23 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
County Walworth County, WI
The radar
The Milwaukee radar (KMKX), 43 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 1:10 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 9.0 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 316 J/kg
- Mixed-layer CIN
- -113 J/kg
- Mixed-layer LCL
- 856 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMKX 112100 SVRMKX WIC127-112145- /O.NEW.KMKX.SV.W.0091.050611T2100Z-050611T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 400 PM CDT SAT JUN 11 2005 THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WALWORTH COUNTY IN SOUTHEAST WISCONSIN * UNTIL 445 PM CDT * AT 356 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PELL LAKE...OR ABOUT NEAR LAKE GENEVA...AND MOVING NORTHEAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... LAKE GENEVA AROUND 405 PM CDT... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 4250 8854 4250 8832 4271 8830 4275 8839 $$ GEHRING
2 follow-up statements
000 WWUS53 KMKX 112113 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 411 PM CDT SAT JUN 11 2005 WIC127-112145- /O.CON.KMKX.SV.W.0091.000000T0000Z-050611T2145Z/ WALWORTH- 411 PM CDT SAT JUN 11 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 445 PM CDT FOR WALWORTH COUNTY... AT 409 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PELL LAKE...OR JUST EAST OF NEAR LAKE GENEVA...MOVING NORTHEAST AT 20 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL EASTERN WALWORTH COUNTY AT 430 PM CDT NO SEVERE WEATHER HAS BEEN REPORTED BY OUR SPOTTER NETWORK OR THE PUBLIC. THIS STORM WILL ALSO PRODUCE TORRENTIAL RAINFALL AS IT MOVES THROUGH. SOME LOCALIZED URBAN FLOODING IS POSSIBLE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SATURDAY EVENING FOR FAR EASTERN WISCONSIN. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 700 PM CDT THIS EVENING FOR ALL OF SOUTH CENTRAL AND THE REMAINDER OF SOUTHEAST WISCONSIN. LAT...LON 4250 8854 4250 8832 4271 8830 4275 8839 $$ DAVIS
000 WWUS53 KMKX 112123 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 421 PM CDT SAT JUN 11 2005 WIC127-112131- /O.CAN.KMKX.SV.W.0091.000000T0000Z-050611T2145Z/ WALWORTH- 421 PM CDT SAT JUN 11 2005 ...THE SEVERE THUNDERSTORM WARNING FOR WALWORTH COUNTY IS CANCELLED... THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED AND IS MOVING NORTHEAST INTO WESTERN KENOSHA AND RACINE COUNTIES. THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE AREA INTO THE EVENING HOURS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SATURDAY EVENING FOR FAR EASTERN WISCONSIN. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 700 PM CDT THIS EVENING FOR ALL OF SOUTH CENTRAL AND THE REMAINDER OF SOUTHEAST WISCONSIN. LAT...LON 4250 8854 4250 8832 4271 8830 4275 8839 $$ DAVIS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:25 PM CDT, 35 minutes earlier.
Area forecast discussion, Jun 11, 3:25 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 325 PM CDT SAT JUN 11 2005 .DISCUSSION...FORECAST CONCERN ON CONTINUING PRECIP THREAT THROUGH SHORT TERM PERIOD. MUCAPES OF 3500 J/KG INTERACTING WITH LOBE OF SHORT WAVE VORTICITY TO PRODUCE BROKEN LINE OF CONVECTION FROM NORTHWEST WISCONSIN INTO NRN IL. CONVECTION AIDED SYNOPTICALLY BY RIGHT ENTRANCE RGN OF 300MB JET. ALSO NOTED 50KT 700MB WIND ON CENTRAL IA WIND PROFILER EARLIER ALSO HELPING TO FUEL CONVECTION. FORCING DMSHS LATER IN THE EVENING BUT SOME INCREASE IN LAYER DIFFERENTIAL DIVERGENCE LATER TONIGHT ACROSS SOUTH CENTRAL WISCONSIN. ALSO WATER VAPOR IMAGERY HINTING AT WEAK CIRCULATION IN ERN KS WHICH MAY PUSH INTO SRN WI LATER TNGT. HENCE WL CONT LOW POPS FOR AFT MIDNIGHT HOURS. MID LEVEL RIDGING AHEAD OF ARLENE EXPCD TO SPREAD ACRS SRN WI ON SUN. HWVR DEWPTS LKLY TO RMN IN THE MID 60S TO LWR 70S WITH AT LEAST PARTIAL SUNSHINE. CAPE NOT EXPECTED TO BE AS STRONG AS TODAY...HWVR WITH LINGERIN WEAK BOUNDARY IN AREA...WL NEED TO CONT LOW POPS IN THE AFTN AND EVE. LAKE BREEZE ALSO ONCE AGAIN LKLY TO DVLP. QUITE A BIT OF DIFFERENCE BTWN SHORT TERM GUIDANCE IN TRACK OF ARLENE SUN NGT AND MON. NAM FARTHEST WEST WHILE UKMO...GFS AND EVEN NGM TAKING MORE NE TRACK TWD MI. WITH UPSTREAM CLOSED LOW STILL MORE NEUTRAL...LEANING TWD MORE NELY TRAACK INTO CNTRL GREAT LAKES. TOO BAD AS WSPRD RAINFALL COULD BE USED ACRS CWA. HENCE WL CONT WITH MID LEVEL POPS FOR PRECIP MON AND MON EVE WHEN BEST SYNOPTIC SCALE FORCING ASSOCD WITH CLOSED LOW SPREADS INTO AREA. STRONGEST LAYER DIFFERENTIAL DIVERGENCE AT THIS TIME. DRIER...MORE STABLE CONDITIONS SURGE IN MON NGT AND TUE. EXTENDED GUIDANCE INCLUDING UKMO...ECMWF AND CANADIAN IN GOOD AGREEMENT ON CLOSED LOW CIRCULATION MOVING THRU WESTERN GREAT LAKES AROUND MID WEEK TIME FRAME...HWVR PREFER SLIGHTLY SLOWER CANADIAN AND UKMO SOLUTIONS. CLOSED LOW FOLLOWED BY BLOCKING RIDGE SCENARIO FOR LATER NEXT WEEK INTO THE WEEKEND WITH SEASONAL TO SLIGHTLY BELOW SEASONAL TEMPS IN COOLER NE FLOW. ENSEMBLE SHOWING SOME VARIABILITY IN MEMBERS EARLY IN PERIOD BUT STILL OVERALL AGREEMENT IN GENERAL PATTERN DESCRIBED ABOVE. HENCE WL CONT WITH -SHRA THREAT ON WED AND HOLD OFF ON INTRODUCING ANY PRECIP AT THIS POINT FOR WED NGT AND THU AS GFS TRYING TO ROTATE SHORT WAVE TROF AROUND DEPARTING CLOSED LOW. && .MKX WATCHES/WARNINGS/ADVISORIES...NONE. && MBK
Hazardous weather outlook, Jun 11, 9:00 AM CDT, 7 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 900 AM CDT SAT JUN 11 2005 WIZ046-047-051-052-056>060-062>072-121000- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 900 AM CDT SAT JUN 11 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MAINLY THIS AFTERNOON AND TONIGHT. THE MAIN THREATS ARE DAMAGING WINDS AND LARGE HAIL. HEAT INDICES MAY REACH 90 TO 95 THIS AFTERNOON. PEOPLE ON CERTAIN MEDICATIONS...AND THE ELDERLY AND YOUNGSTERS...FACE THE HIGHEST RISK OF HEAT-RELATED PROBLEMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY...AND A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. SOME OF THE STORMS WILL PRODUCE BRIEF HEAVY RAINS...ESPECIALLY MONDAY. THUNDERSTORMS WILL BE POSSIBLE TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY EVENING. && DETAILED WEATHER INFORMATION AVAILABLE ON THE NWS MILWAUKEE WEB-PAGE...WEATHER.GOV/MILWAUKEE /LOWER CASE/ LMZ643>646-665-121000- SHEBOYGAN WI TO WINTHROP HARBOR ILLINOIS 900 AM CDT SAT JUN 11 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WISCONSIN NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MAINLY THIS AFTERNOON AND TONIGHT. THE MAIN THREATS ARE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY...AND A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. SOME OF THE STORMS WILL PRODUCE BRIEF HEAVY RAINS...ESPECIALLY MONDAY. THUNDERSTORMS WILL BE POSSIBLE TUESDAY. && DETAILED WEATHER INFORMATION AVAILABLE ON THE NWS MILWAUKEE WEB-PAGE...WEATHER.GOV/MILWAUKEE /LOWER CASE/ HENTZ/MBK
In the hours before
Special weather statement, Jun 11, 1:52 PM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 152 PM CDT SAT JUN 11 2005 WIZ046-047-051-052-056>060-062>072-111945- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 152 PM CDT SAT JUN 11 2005 ...SEVERE THUNDERSTORM WATCH UNTIL 7 PM FOR SOUTH CENTRAL WISCONSIN AND DODGE...JEFFERSON...WALWORTH AND ROCK COUNTIES IN SOUTHEAST WISCONSIN... THUNDERSTORMS ARE BEGINNING TO DEVELOP OVER NORTHERN ILLINOIS AND INTO FAR SOUTHERN WISCONSIN. THESE STORMS WILL INTENSIFY AND MOVE NORTH OVER THE REMAINDER OF SOUTHERN WISCONSIN THIS AFTERNOON. THUNDERSTORMS MAY ALSO DEVELOP OVER THE LAKE BREEZE FRONT WHICH IS SLOWLY MOVING WEST OVER THE LAKESHORE COUNTIES. THUNDERSTORMS FEEDING OFF OF UNSTABLE CONDITIONS...AND INTERACTING WITH DRY AIR ALOFT WILL LEAD TO LARGE HAIL FROM 3/4 OF AN INCH TO 2 INCHES...AND SEVERE DAMAGING WINDS FROM 58 MPH TO 70 MPH. PERSONS SHOULD STAY TUNED TO NOAA WEATHER RADIO OR THEIR FAVORITE MEDIA OUTLET FOR SEVERE WEATHER WARNINGS OR UPDATES. GEHRING
Special weather statement, Jun 11, 2:27 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 227 PM CDT SAT JUN 11 2005 WIZ046-047-051-052-056>060-062>072-112015- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 227 PM CDT SAT JUN 11 2005 ...SEVERE THUNDERSTORM WATCH UNTIL 7 PM FOR SOUTH CENTRAL WISCONSIN AND DODGE...JEFFERSON...WALWORTH AND ROCK COUNTIES IN SOUTHEAST WISCONSIN... STRONG TO SEVERE THUNDERSTORMS DEVELOPING ACROSS NORTH CENTRAL ILLINOIS ARE TRACKING NORTH TO NORTHEAST AT 25 MPH. THROUGH 330 PM... LOOK FOR THESE STORMS TO MOVE INTO GREEN...ROCK AND WALWORTH COUNTIES IN SOUTHERN WISCONSIN. THUNDERSTORMS MAY ALSO DEVELOP OVER THE LAKE BREEZE FRONT WHICH IS SLOWLY MOVING WEST OVER THE LAKESHORE COUNTIES. THUNDERSTORMS FEEDING OFF OF UNSTABLE CONDITIONS...AND INTERACTING WITH DRY AIR ALOFT WILL LEAD TO LARGE HAIL FROM 3/4 OF AN INCH TO 2 INCHES...AND SEVERE DAMAGING WINDS FROM 58 MPH TO 70 MPH. THESE STORMS WILL ALSO PRODUCE TORRENTIAL RAINFALL. SOME LOCALIZED FLOODING IS POSSIBLE...ESPECIALLY IN URBAN AREAS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR SEVERE WEATHER WARNINGS OR UPDATES. DAVIS
Special weather statement, Jun 11, 3:00 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 300 PM CDT SAT JUN 11 2005 WIZ046-047-051-052-056>060-062>072-112030- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 300 PM CDT SAT JUN 11 2005 ...SEVERE THUNDERSTORM WATCH UNTIL 7 PM FOR SOUTH CENTRAL WISCONSIN AND DODGE...JEFFERSON...WALWORTH AND ROCK COUNTIES IN SOUTHEAST WISCONSIN... STRONG TO SEVERE THUNDERSTORMS ACROSS NORTH CENTRAL ILLINOIS CONTINUE TO TRACK NORTHEAST AT 25 MPH INTO SOUTHERN WISCONSIN. THESE STORMS HAVE GENERALLY BEEN WEAKENING AS THEY MOVE NORTH INTO WISCONSIN...BUT RECENT RADAR TRENDS INDICATE THE STORMS OVER SOUTHERN WALWORTH AND EASTERN ROCK COUNTY ARE GETTING STRONGER. THUNDERSTORMS MAY ALSO DEVELOP OVER THE LAKE BREEZE FRONT WHICH IS SLOWLY MOVING WEST OVER THE LAKESHORE COUNTIES. THUNDERSTORMS FEEDING OFF OF UNSTABLE CONDITIONS...AND INTERACTING WITH DRY AIR ALOFT WILL LEAD TO LARGE HAIL FROM 3/4 OF AN INCH TO 2 INCHES...AND SEVERE DAMAGING WINDS FROM 58 MPH TO 70 MPH. THESE STORMS WILL ALSO PRODUCE TORRENTIAL RAINFALL. SOME LOCALIZED FLOODING IS POSSIBLE...ESPECIALLY IN URBAN AREAS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR SEVERE WEATHER WARNINGS OR UPDATES. DAVIS
Special weather statement, Jun 11, 3:36 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 336 PM CDT SAT JUN 11 2005 WIZ046-047-051-052-056>060-062>072-112130- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 336 PM CDT SAT JUN 11 2005 ...SEVERE THUNDERSTORM WATCH UNTIL 7 PM FOR SOUTH CENTRAL WISCONSIN AND DODGE...JEFFERSON...WALWORTH AND ROCK COUNTIES IN SOUTHEAST WISCONSIN... THUNDERSTORMS WERE BEGINNING TO DEVELOP ACROSS A LARGER AREA OF SOUTHERN WISCONSIN. THEY REMAIN WIDELY SCATTERED...EXCEPT FOR THE EASTERN ROCK AND WALWORTH COUNTY AREA WHERE A CLUSTER OF THUNDERSTORMS WAS MOVING THROUGH. THE STORMS ARE VERY SLOWLY GAINING STRENGTH AS EXHIBITED IN THEIR DEVELOPMENT HEIGHT AND INTENSITY. OTHER STORMS WERE MOVING THROUGH COLUMBIA COUNTY NEAR PORTAGE AND WESTERN DANE COUNTY NEAR BLACK EARTH AND WESTERN RACINE COUNTY WEST OF WIND LAKE. ALL THE STORMS ARE MOVING TO THE NORTH NORTHEAST AT AROUND 25 MPH. LARGE HAIL FROM 3/4 OF AN INCH TO 2 INCHES...AND SEVERE DAMAGING WINDS FROM 58 MPH TO 70 MPH ARE POSSIBLE IF THESE STORM BECOME SEVERE. THESE STORMS WILL ALSO PRODUCE TORRENTIAL RAINFALL. SOME LOCALIZED FLOODING IS POSSIBLE...ESPECIALLY IN URBAN AREAS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR SEVERE WEATHER WARNINGS OR UPDATES. DAVIS
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 7:13 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 34 min |
| Jun 10, 7:22 PM CDT | Severe Thunderstorm Warning | MKX | Dodge | 24 min |
| Jun 10, 8:09 PM CDT | Severe Thunderstorm Warning | MKX | Columbia | 46 min |
| Jun 10, 10:00 PM CDT | Severe Thunderstorm Warning | MKX | Columbia | 30 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.